# SDR FDEA202112280122

- Difficulty date: December 28, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,432 hours, 28,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 146N832618
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND UNDOCUMENTED WEB REPAIR AT STA 1375 OUTBD CREASE BEAM ON R/H SIDE PERFORMED DVI PER SRM 51-10-08. REPAIR EVALUATED I.A.W BOEING SR:1-198375510 AND   NO DAMAGE OR DEVIATIONS NOTED. THIS IS A MAJOR REPAIR
